# SDR COMA0660637

- Difficulty date: November 16, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 26,752 hours, 23,814 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5270 - DURING APPROACH TO JFK RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE AFTER SELECTING GEAR DOWN.  ABORTED APPROACH THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  PERFORMED AN OPERATIONAL CHECK OF THE STEERING SYSTEM, NO DISCREPANCIES NOTED.
